Banach Journal of Mathematical Analysis

Compactness of commutators and maximal commutators of multilinear singular integral operators with non-smooth kernels on Morrey space

Rui Bu, Xiaoli Guo, and Qiang Huang

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, the behavior for commutators and maximal commutators of a class of bilinear singular integral operators associated with non-smooth kernels on the products of Morrey space is studied. By some maximal operators and commutators, we proved that the commutators and maximal commutators of singular integral operators and ${\rm CMO}$ functions are bounded and compact.

Article information

Source
Banach J. Math. Anal. Volume 9, Number 3 (2015), 206-227.

Dates
First available in Project Euclid: 19 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1419001713

Digital Object Identifier
doi:10.15352/bjma/09-3-15

Mathematical Reviews number (MathSciNet)
MR3296135

Zentralblatt MATH identifier
1311.42031

Subjects
Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.)
Secondary: 42B25: Maximal functions, Littlewood-Paley theory 47B07: Operators defined by compactness properties

Keywords
Morrey space singular integral operator maximal operator commutator compactness

Citation

Bu, Rui; Guo, Xiaoli; Huang, Qiang. Compactness of commutators and maximal commutators of multilinear singular integral operators with non-smooth kernels on Morrey space. Banach J. Math. Anal. 9 (2015), no. 3, 206--227. doi:10.15352/bjma/09-3-15. https://projecteuclid.org/euclid.bjma/1419001713.


Export citation

References

  • A. Alphonse, An end point estimates for maximal commutators, J. Fourier Anal. Appl. 6 (2000), 449–456.
  • Á. Bényi and R.H. Torres, Compact bilinear operators and commutators, Proc. Amer. Math. Soc. 141 (2013), no. 10, 3609–3621.
  • R. Bu and J. Chen, The compactness of the commutator of multilinear singular integral operators with non-smooth kernels, arXiv:1411.1905v1.
  • A.P. Calderón,Intermediate spaces and interpolation, the complex method, Studia Math. 24 (1964), 113–190.
  • J. Chen and Y. Zhang, Weighted endpoint estimates for maximal commutators associated with the sections, Acta. Math. Sin. (Engl. Ser.). 26 (2010), 1463–1474.
  • Y. Chen, Y. Ding and X. Wang, Compactness of commutators for singular integrals on Morrey spaces, Canad. J. Math. 64 (2012), no. 2, 257–281.
  • R.R. Coifman and Y. Meyer, On commutators of singular integrals and bilinear singular integrals, Trans. Amer. Math. Soc. 212 (1975),315–331.
  • R.R. Coifman and R. Rochberg, Another characterization of BMO, Proc. Amer. Math. Soc. 79 (1980), 249–254.
  • Y. Ding, T. Mei and Q. Xue, Compactness of maximal commutators of bilinear Calderón–Zygmund singular integral operators, arXiv:1310.5787v3.
  • Y. Ding and T. Mei, Boundedness and compactness for the commutators of bilinear operators on Morrey spaces., Potential Analysis, to appear.
  • X.T. Duong, R. Gong, L. Grafakos, J. Li and L. Yan, Maximal operator for multilinear singular integrals with non-smooth kernels, Indiana Univ. Math. J. 58 (2009), 2517–2541.
  • X.T. Duong, L. Grafakos and L. Yan, Multilinear operators with non-smooth kernels and commutators of singular integrals, Trans. Amer. Math. Soc. 362 (2010), 2089–2113.
  • X.T. Duong and A. MaIntosh, Singular integral operators with non-smooth kernels on irregular domains, Rev. Mat. Iberoamericana 15 (1999),233–265.
  • C. Fefferman and E.M. Stein, $H^p$ spaces of several variables, Acta Math. 129 (1972), 137–193.
  • L. Grafakos, L Liu. and D. Yang, Multiple-weighted norm inequalities for maximal multi-linear singular integrals with non-smooth kernels, Proc. Roy. Soc. Edinburgh Sect. A, 141 (2011), 755–775.
  • L. Grafakos and R.H. Torres, Maximal operator and weighted norm inequalities for multilinear singular integrals, Indiana Univ. Math. J. 51 (2002), 1261–1276.
  • L. Grafakos and R.H. Torres, Multilinear Calderón–Zygmund theory, Adv. Math. 165 (2002), 124–164.
  • G. Hu and D. Yang, Weighted estimates for singular integral operators with nonsmooth kernels and applications, J. Aust. Math. Soc. 85 (2008), 377–417.
  • G. Hu and Y. Zhu, Weighted norm inequality with general weights for the commutator of Calderón, Acta. Math. Sin. (Engl. Ser.). 29 (2013), 505–514.
  • F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 415–426.
  • A. Lerner, S. Ombrosi, C. Pérez, R.H. Torres and R. Trujillo-González, New maximal functions and multiple weights for the multilinear Calderón–Zygmund theory, Adv. Math. 220 (2009), 1222–1264.
  • C. Morrey, On the solutions of quasi linear elleptic partial diferential equations, Trans. Amer. Math. Soc. 43 (1938), 126–166.
  • C. Pérez, Endpoint estimates for commutators of singular integral operators, J. Funct. Anal. 128 (1995), 163–185.
  • C. Pérez, G. Pradolini, R.H. Torres and R. Trujillo-González, End-points estimates for iterated commutators of multilinear singular integrals, Bull. London Math. Soc. 46 (2014), 26–42.
  • L.E. Persson, M.A. Ragusa, N. Samko and P. Wall, Commutators of Hardy operators in vanishing Morrey spaces, AIP Conference Proceedings, 1493, 859–866;
  • M.A. Ragusa, Homogeneous Herz spaces and regularity results, Nonlinear Anal. 71 (2009), no. 12, e1909–e1914.
  • A. Uchiyama, On the compactness of operators of Hankel type, Tôhoku Math. J. 30 (1978), no. 1, 163–171.
  • Q. Xue, Weighted estimates for the iterated commutators of multilinear maximal and fractional type operators, Studia Math. 217 (2013), no. 2, 97–122.